# SDR AALA20180321005

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 148A8640Y14
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APU INLET LOWER HORIZONITAL STIFFENER.  REPLACED THE STIFFENER IAW 51-00-05-R1, AND DRAWING 148A8650.
